A volatility decomposition control variate technique for Monte Carlo simulations of Heath Jarrow Morton models

Publication Type:
Journal Article
European Journal of Operational Research, 2005, 161 (2), pp. 325 - 336
Issue Date:
Full metadata record
The aim of this work is to develop a simulation approach to the yield curve evolution in the Heath, Jarrow and Morton [Econometrica 60 (1) (1992) 77] framework. The stochastic quantities considered as affecting the forward rate volatility function are the spot rate and the forward rate. A decomposition of the volatility function into a Hull and White [Rev. Financial Stud. 3 (1990) 573] volatility and a remainder allows us to develop an efficient Control Variate Method that makes use of the closed form solution of the Hull and White call option. This technique considerably speeds up the simulation algorithm to approximate call option values with Monte Carlo simulation. © 2003 Elsevier B.V. All rights reserved.
Please use this identifier to cite or link to this item: